Had first session - legs look worse, new spider veins formed on top of green feeder veins .Is this a red flag to stop? )photo)
Doctor Answers 2
Post sclerotherapy changes - use VenoQuin and VenoLucent creams and compression stockings
The picture you provide is not telangiectatic matting (which occurs late) but rather typical changes following sclerotherapy. It will look worse before it gets better cosmetically. It is very very important to wear compression stockings in the injected areas to help prevent pooling of blood which is responsible for the discolored (thrombosed veins). The idea for compression after sclerotherapy is to prevent blood from coming back into the injected veins and prevent stagnant blood which clots and causes a inflammatory reaction where the endothelial lining of the vein leaks the red blood cells which release hemoglobin ( the molecule that carries oxygen) which deposits under the skin. The hemoglobin molecule contains iron which oxidizes and gives this rusty appearance (hyperpigmentation). Early on in the process, inadequate compression gives this brown green discoloration.
So, make sure you wear stockings and use topical products like Scleroquin that reduce this hyperpigmentation and helps cosmetically improve the appearance of sclerosed veins. See link below.
I also recommend compression stockings by VenaSmart, The Vein Doctor's Choice. See link below.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.